Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Increase in bilrubin count inspite of dietary and stress precautions, prolonged indigestion issues. Treatment advice?

A month back my bilirubin total count was 4.0 . I have been on carbo diet since then and Liv-52 tablets . It came to one to 1 . I have been taking dietery and stress precuation since then But it has gone up to 1.7 now . Also I feel I have indigestion issues since long . I feel I should consult a gastroento specialist. I am confused which doctor to consult and where .
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
If you have high bilirubin, you need to get the complete liver panel done.
Based on the liver enzyme levels only, further management can be planned.
The most common cause of abnormal liver function test is nonalcoholic fatty liver disease. Other causes include alcohol intake, viral infections etc.
The treatment depends on the cause.
You need to consult a gastroenterologist/hepatologist.
I hope that answers your question.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor